# SDR SWAA2025103025269

- Difficulty date: October 17, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BETWEEN BS 727D - 727E, S25L, WL 156.   REPLACED SUPPORT ZEE IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 146A7500 SHEET 113 REV- DWG 146A7502 SHEET 27 REV-.
